MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. NEXGEN FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when tightening the screw in, on the rhk baseplate the head of the screw driver broke.
 
Additional Manufacturer Narrative
(b)(4).Product has been returned to zimmer biomet, and the investigation is in process.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Investigation incomplete.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6.Visual examination of the returned device found signs of repeated use and the hex feature has fractured off and was not returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.The device has a potential field age of 12 years and exhibits signs of repeated use.The reported event is attributed to wear and tear of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12969420
Report Number0001822565-2021-03527
Device Sequence Number4423126
Product Code HXX
UDI-Device Identifier00889024219762
UDI-Public(01)00889024219762(10)61337320
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598708900
Device Lot Number61337320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale